# SDR 200200280

- Difficulty date: September 17, 2002
- Submitted: September 17, 2002
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N477EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20784
- Aircraft time: 64,833 hours, 33,228 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1418 RT FRAME INNER CHORD SPLICE CHANNEL - GOUGE AT WL 238.  A GOUGE WAS FOUND IN THE INNER CHORD SPLICE CHANNEL OF THE RT BS 1416 FUSELAGE FRAME, BETWEEN STR - 20R AND 22R AT WL 238.  THIS PROVIDES INSTRUCTIONS TO BLEND THE FRAME TO REMOVE THE DAMAGE, FLAP PEEN THE BLENDED AREA, AND INSTALL A REPAIR ANGLE, PER ECRA 477-53-079-2.
